# SDR 2006UALA01260

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 30,048 hours, 3,732 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING BODY FAIRING EMERGENCY LIGHT INOP AT 2ND AND 3RD ASSY.  RELAMPED BOTH POSITIONS.  OP CHECKS OK.
